# SDR SWIA200616643

- Difficulty date: April 25, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 10,486 hours, 8,126 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT MESSAGE WOULD NOT CLEAR.  REPLACED RELAY K4CN.  OPERATIONAL CHECK GOOD IAW 24-01-11.  SPOILERONS OPERATIONAL CHECK GOOD IAW AMM 27-61-00.
